On the Malmquist Theorem for Solutions of Differential Equations in the Neighborhood of an Isolated Singular Point

  • A. A. Mokhonko

Abstract

The statement of the Malmquist theorem (1913) about the growth of meromorphic solutions of the differential equation \(f' = \frac{{P(z,f)}}{{Q(z,f)}}\), where P(z, f) and Q(z, f) are polynomials in all variables, is proved in the case of solutions with isolated singular point at infinity.
Published
25.04.2005
How to Cite
MokhonkoA. A. “On the Malmquist Theorem for Solutions of Differential Equations in the Neighborhood of an Isolated Singular Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 505–513, http://umj.imath.kiev.ua/index.php/umj/article/view/3617.
Section
Research articles